# SDR SIMA200102701

- Difficulty date: January 24, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N255AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 254
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: S5237651922251
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - AIRCRAFT FERRIED TO SAW FROM MCO FOR REPAIR.  CARGO DOOR FORWARD PIANO HINGE HAD FOUR CRACKED LUGS FOUND DURING REINSPECT OF TDMI 255520198.  MAINTENANCE REMOVED AND REPLACED THE FORWARD HINGE IAW CMM 52-31-00.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
